# SDR CA120118004

- Difficulty date: January 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32915522
- Condition: Failed
- Location: Compressor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) TOWER REPORTED SMOKE FROM LT ENGINE ON SHORT FINAL. CREW NOTED A LITTLE HIGHER THEN NORMAL FUEL FLOW. CREW CONTINUED LANDING AND ON TAXIWAY NOTED INCREASED SMOKE AND FUMES WITH STRONG ODOR OF FUEL. CREW ELECTED TO SHUT DOWN LT ENGINE AND LT FUEL SOV. MAINTENANCE INVESTIGATED AND FOUND FUEL FITTING ON L/H ENGINE OBV TO BE DAMAGED AND LEAKING FUEL.
